Alert archive / Colorado / Tornado Warnings in 2014

Tornado Warning 31, NWS Goodland, KS

August 22, 2014Cheyenne County, Kit Carson County, Colorado

NWS Goodland, KS issued this tornado warning at Aug 22, 2014, 3:28 PM MDT for Cheyenne County, Kit Carson County, Colorado. It was in force for 20 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2014, 3:28 PM MDT (21:28 UTC)
Expired
Aug 22, 2014, 3:48 PM MDT
In force
20 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Cheyenne County, CO, Kit Carson County, CO

The radar

The Goodland radar (KGLD), 73 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 3:42 PM MDTHAIL 112 N Cheyenne Wells, COQUARTER SIZE HAIL COVERING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 2:25 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1289 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

045 
WFUS53 KGLD 222128
TORGLD
COC017-063-222200-
/O.NEW.KGLD.TO.W.0031.140822T2128Z-140822T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
328 PM MDT FRI AUG 22 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
  SOUTHEASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 400 PM MDT
    
* AT 327 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 7 MILES NORTH OF CHEYENNE WELLS...MOVING
  NORTHEAST AT 15 MPH.

  HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. AT 325 PM MDT...A ROTATING WALL 
           CLOUD WAS REPORTED 4 MILES NORTHWEST OF CHEYENNE WELLS. 

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS 
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS 
           LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHEASTERN CHEYENNE AND SOUTHEASTERN KIT CARSON COUNTIES.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 155 AND 176.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3887 10231 3888 10252 3898 10257 3915 10249
      3914 10209
TIME...MOT...LOC 2127Z 228DEG 14KT 3893 10240 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

RHUSTED
1 follow-up statement
431 
WWUS53 KGLD 222148
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
348 PM MDT FRI AUG 22 2014

COC017-063-222157-
/O.CAN.KGLD.TO.W.0031.000000T0000Z-140822T2200Z/
CHEYENNE CO-KIT CARSON CO-
348 PM MDT FRI AUG 22 2014

...THE TORNADO WARNING FOR NORTHEASTERN CHEYENNE AND SOUTHEASTERN KIT
CARSON COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
KIT CARSON COUNTY UNTIL 445 PM MDT.

LAT...LON 3887 10231 3888 10252 3898 10257 3915 10249
      3914 10209
TIME...MOT...LOC 2145Z 228DEG 14KT 3898 10232 

$$

RHUSTED

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Aug 22, 2:59 PM MDT, 29 minutes earlier.

Area forecast discussion, Aug 22, 2:59 PM MDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
259 PM MDT FRI AUG 22 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 1230 PM MDT FRI AUG 22 2014

SHORT TERM CONCERNS ARE COVERAGE AND SEVERITY THUNDERSTORMS. AS
STATED IN EARLIER AFD. STRONGER AND NEARLY STATIONARY SURFACE LOW
TO OUR SOUTHWEST ALONG WITH OUTFLOW FROM PERSISTENT THUNDERSTORMS
OVER NORTHEAST COLORADO HAS KEPT THE FRONT TO OUR SOUTH FROM
MOVING VERY FAR NORTH. I HAVE MADE ADJUSTMENTS BUT STILL MAY NOT
HAVE GOT FAR ENOUGH SOUTH. MESOSCALE GUIDANCE AND TO A LESSER
EXTENT THE ECMWF AND GFS SHOW THIS WITH A FRONTAL POSITION SOUTH
OF THE INTERSTATE.

ALSO OUTFLOW BOUNDARY FROM NORTHEAST COLORADO HAS SETTLED OVER THE
EASTERN PORTION OF THE AREA. MID AND UPPER LIFT HAS KEPT
THUNDERSTORMS GOING OVER NORTHEAST COLORADO. THIS LOW
LEVEL/MESOSCALE LIFT WILL BE ENHANCED BY INCOMING STRONG SHORTWAVE
TROUGH TO OUR SOUTH IN ADDITION THE RIGHT REAR QUADRANT OF THE JET
THAT AFFECTS THE AREA INTO THE NIGHT.

SO HAVE PULLED LIKELY AND HIGHER POPS FURTHER SOUTH TO REFLECT
EXPECTED FRONTAL POSITION. ANALYSIS SHOWS FAVORABLE/HELICITY
ESPECIALLY OVER NORTHERN AND WESTERN SECTIONS. DO EXPECT STORMS TO
CONTINUE TO INCREASE IN COVERAGE AND INTENSITY BEFORE ENDING
SHORTLY AFTER 06Z. THERE MAY BE SOME STRATUS FOG BUT IT LOOKS LIKE
WINDS WILL INCREASE ENOUGH FROM THE SOUTH.

FOR TOMORROW SLOWED UP THE ARRIVAL OF THUNDERSTORMS. LATEST
GUIDANCE SUPPORTS HAVING SLIGHT CHANCE ALONG THE FRINGES OF THE
AREA. SLIGHTLY REDUCED HIGH TEMPERATURES FOR TOMORROW.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 233 PM MDT FRI AUG 22 2014

THE NEXT SHORTWAVE TROUGH ROTATING AROUND THE MAIN UPPER LOW IN
THE NORTHERN ROCKIES WILL EJECT OUT OF COLORADO SATURDAY NIGHT.
SURFACE BOUNDARY IN NORTHEAST COLORADO WILL BE THE LIKELY AREA FOR
CONVECTIVE INITIATION...WITH STORM MOTIONS TAKING THEM ENE THROUGH
THE EVENING AND OVERNIGHT HOURS. INSTABILITY/DEEP LAYER SHEAR
SUGGESTS SEVERE STORMS WILL BE POSSIBLE MAINLY DURING THE EVENING
HOURS FROM YUMA COUNTY COLORADO EAST ALONG THE KANSAS AND NEBRASKA
BORDER AREA. ON SUNDAY...THE UPPER LOW WILL BE A LITTLE FURTHER
NORTH BUT ANOTHER SHORTWAVE TROUGH ROTATING THROUGH THE BASE
COMBINED WITH LOW LEVEL UPSLOPE SHOULD BE ENOUGH TO INITIATE
AFTERNOON STORMS IN EASTERN COLORADO WHICH WILL GRADUALLY MOVE
INTO AREAS NORTH OF INTERSTATE 70 SUNDAY NIGHT. SEVERE PARAMETERS
ARE NOT VERY IMPRESSIVE AND MAIN HAZARD WITH THIS ACTIVITY WILL BE
LOCALLY HEAVY RAINFALL. ON MONDAY...MEAN TROUGH POSITION IN THE
NORTHERN ROCKIES IS REINFORCED WITH ANOTHER ROUND OF STORMS LIKELY
MONDAY AFTERNOON AND NIGHT. SEVERE PARAMETERS ARE QUITE IMPRESSIVE
AT THIS POINT AND THERE WILL BE A SURFACE WARM FRONT TO PROVIDE
FOCUS FOR INITIATION...SO SEVERE STORMS WILL BE A POSSIBILITY. ON
TUESDAY...THE UPPER TROUGH AXIS WILL MIGRATE EASTWARD AND BE
LOCATED OVER THE HIGH PLAINS. MOISTURE AND INSTABILITY WILL BE
SUFFICIENT FOR ANOTHER GOOD CHANCE OF THUNDERSTORMS. THE UPPER
TROUGH WILL BE EAST OF THE AREA WEDNESDAY AS UPPER RIDGE BUILDS
OVER THE ROCKIES BEHIND IT. THIS WILL TRANSLATE TO MAINLY DRY AND
WARMER CONDITIONS...WITH POSSIBLY ISOLATED STORMS POPPING UP AS
CONVECTIVE TEMPERATURES ARE REACHED DURING PEAK HEATING.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1158 AM MDT FRI AUG 22 2014

THUNDERSTORMS ARE EXPECTED TO AFFECT BOTH TAF SITES WITH DEVELOPMENT
ALREADY UNDERWAY. STORMS SHOULD AFFECT KGLD FIRST. MVFR AND
POSSIBLY IFR CONDITIONS COULD DEVELOP AT BOTH SITES BEFORE
ACTIVITY ENDS AROUND 06Z. DID NOT INCLUDE ANY FOG OR STRATUS AFTER
THE STORMS AT THIS TIME SINCE WESTERLY WINDS TEND TO SCOUR THE
MOISTURE OUT.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...BULLER
LONG TERM...024
AVIATION...BULLER
Hazardous weather outlook, Aug 22, 11:02 AM MDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1102 AM MDT FRI AUG 22 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-231200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1102 AM MDT FRI AUG 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
NORTHEAST COLORADO AND SOUTHWEST NEBRASKA BY 3 PM MDT (4PM CDT).
THESE STORMS WILL THEN MOVE ACROSS A MAJORITY OF THE AREA THROUGH
THIS EVENING.

THE ENTIRE AREA WILL SEE A THREAT FOR SEVERE WEATHER WITH LARGE
HAIL...DAMAGING WINDS AND TORNADOES ALL BEING A THREAT. LOCALLY
HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH MANY STORMS. AT THIS TIME
THE GREATEST THREAT WILL BE ROUGHLY ALONG AND NORTH OF A LINE FROM
WILD HORSE TO SHARON SPRINGS TO GOVE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON
AND EVENING THROUGH THE REMAINDER OF THE FORECAST PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED. ANY SEVERE WEATHER REPORTS THROUGH
SOCIAL MEDIA OR OVER THE PHONE ARE GREATLY APPRECIATED.

In the hours before

Special weather statement, Aug 22, 1:16 PM MDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
116 PM MDT FRI AUG 22 2014

COZ092-221930-
CHEYENNE COUNTY CO-
116 PM MDT FRI AUG 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHEYENNE COUNTY UNTIL 130
PM MDT...

AT 116 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KIT CARSON...MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KIT CARSON AND FIRSTVIEW.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3894 10248 3861 10262 3862 10293 3893 10295
TIME...MOT...LOC 1916Z 190DEG 17KT 3869 10278

RHUSTED
Special weather statement, Aug 22, 2:02 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
202 PM MDT FRI AUG 22 2014

COZ091-092-KSZ013-222015-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-SHERMAN KS-
202 PM MDT FRI AUG 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEYENNE...SOUTHEASTERN
KIT CARSON AND WEST CENTRAL SHERMAN COUNTIES UNTIL 215 PM MDT...

AT 202 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF BURLINGTON...MOVING NORTH AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON AND BETHUNE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 426 AND 449.
 HIGHWAY 385 BETWEEN MILE MARKERS 170 AND 191.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3905 10226 3904 10258 3935 10247 3936 10204
TIME...MOT...LOC 2002Z 192DEG 26KT 3920 10229

RHUSTED
Local storm report, Aug 22, 2:13 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
213 PM MDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             KIT CARSON              38.76N 102.80W
08/22/2014  E1.25 INCH       CHEYENNE           CO   CO-OP OBSERVER

            ALSO RECEIVED 1.30 INCHES OF RAIN IN 30 MINUTES

&&

024
Special weather statement, Aug 22, 2:19 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
219 PM MDT FRI AUG 22 2014

COZ091-222045-
KIT CARSON COUNTY CO-
219 PM MDT FRI AUG 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIT CARSON COUNTY
UNTIL 245 PM MDT...

AT 219 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF BETHUNE...MOVING NORTH AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON AND BETHUNE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 424 AND 444.
 HIGHWAY 385 BETWEEN MILE MARKERS 174 AND 192.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3910 10228 3909 10259 3935 10251 3937 10211
TIME...MOT...LOC 2019Z 196DEG 24KT 3920 10237

RHUSTED
Local storm report, Aug 22, 3:22 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
322 PM MDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     HAIL             2 WSW BURLINGTON        39.29N 102.31W
08/22/2014  M1.00 INCH       KIT CARSON         CO   PUBLIC

            RECEIVED VIA MPING.

&&

BRB

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 1:16 PM MDTSpecial Weather StatementGLDCheyenne14 min
Aug 22, 1:26 PM MDTSevere Thunderstorm WarningGLDCheyenne64 min
Aug 22, 2:02 PM MDTSpecial Weather StatementGLDKit Carson13 min
Aug 22, 2:07 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson36 min
Aug 22, 2:19 PM MDTSpecial Weather StatementGLDKit Carson26 min
Aug 22, 2:28 PM MDTTornado WarningGLDCheyenne32 min
Aug 22, 2:44 PM MDTFlash Flood WarningGLDCheyenne3 hr
Aug 22, 2:44 PM MDTFlash Flood WarningGLDCheyenne3 hr
Aug 22, 2:46 PM MDTSevere Thunderstorm WarningGLDKit Carson59 min
Aug 22, 2:56 PM MDTTornado WarningGLDCheyenne, Kit Carson34 min
Aug 22, 3:42 PM MDTSevere Thunderstorm WarningGLDKit Carson63 min
Aug 22, 4:03 PM MDTFlash Flood WarningGLDKit Carson7 hr
Aug 22, 4:36 PM MDTSevere Thunderstorm WarningGLDCheyenne54 min
Aug 22, 5:22 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson53 min
Aug 22, 5:48 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson57 min

Nearby

Tornado Warnings in Colorado, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.